Accessibility navigation

Egalitarian Justice

Hyams, K. and Lamb, R., eds. (2013) Egalitarian Justice. Journal of Social Philosophy., 44 (4). Wiley. (special issue: Egalitarian Justice)

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Official URL:

Item Type:Book
Divisions:Arts, Humanities and Social Science > School of Politics, Economics and International Relations > Politics and International Relations
ID Code:29835
Additional Information: Special Issue: Egalitarian Justice. Guest Co-Editors: Keith Hyams and Robert Lamb Winter 2013 Volume 44, Issue 4

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation